RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 3, Pages 417–431 (Mi tvp4234)  

This article is cited in 6 scientific papers (total in 6 papers)

Analytical proof of Pecherskii–Rogozin identity and Wiener–Hopf factorization

A. E. Kuznetsov

York University

DOI: https://doi.org/10.4213/tvp4234

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:3, 432–443

Bibliographic databases:

Received: 19.05.2009

Citation: A. E. Kuznetsov, “Analytical proof of Pecherskii–Rogozin identity and Wiener–Hopf factorization”, Teor. Veroyatnost. i Primenen., 55:3 (2010), 417–431; Theory Probab. Appl., 55:3 (2011), 432–443

Citation in format AMSBIB
\Bibitem{Kuz10}
\by A.~E.~Kuznetsov
\paper Analytical proof of Pecherskii--Rogozin identity and Wiener--Hopf factorization
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 3
\pages 417--431
\mathnet{http://mi.mathnet.ru/tvp4234}
\crossref{https://doi.org/10.4213/tvp4234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768530}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 3
\pages 432--443
\crossref{https://doi.org/10.1137/S0040585X97984929}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294601800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-82355165072}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4234
  • https://doi.org/10.4213/tvp4234
  • http://mi.mathnet.ru/eng/tvp/v55/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuznetsov A., Peng X., “On the Wiener-Hopf factorization for Lévy processes with bounded positive jumps”, Stochastic Process. Appl., 122:7 (2012), 2610–2638  crossref  mathscinet  zmath  isi  scopus
    2. Fralx B.H. Van Leeuwaarden J.S.H. Boxma O.J., “Factorization Identities for Reflected Processes, with Applications”, J. Appl. Probab., 50:3 (2013), 632–653  crossref  mathscinet  isi  scopus
    3. Davis M.H.A., Pistorius M.R., “Explicit Solution of An Inverse First-Passage Time Problem For Levy Processes and Counterparty Credit Risk”, Ann. Appl. Probab., 25:5 (2015), 2383–2415  crossref  mathscinet  zmath  isi  scopus
    4. Theory Probab. Appl., 62:4 (2018), 575–603  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Kuznetsov A., Kwasnicki M., “Spectral Analysis of Stable Processes on the Positive Half-Line”, Electron. J. Probab., 23 (2018), 10  crossref  mathscinet  zmath  isi  scopus
    6. Kwasnicki M., “Fluctuation Theory For Levy Processes With Completely Monotone Jumps”, Electron. J. Probab., 24 (2019), 40  crossref  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:309
    Full text:50
    References:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019